# SDR REXA2015092000871

- Difficulty date: September 20, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 17,566 hours, 11,181 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL, PACK 1 DUCT TEMP WENT TO 44 C IN AUTO MODE WITH FULL COLD SET.  NOTICED SULFUR TYPE SMELL IN COCKPIT.  WENT TO MANUAL MODE DUCT TEMP SHOT UP TO 87 C, WITH FULL COLD SELECTED.  DEFERRED LT PACK IAW MEL 21-51-1B.  INSTALLED PLACARD, MM02 UPDATED & MXC 4632 NOTIFIED.  R & R LT ACM IAW JC 900-21-310-902.  OPERATIONS CHECKED & LEAK CHECK GOOD.  DM 3198372-1 CLEARED. PLACARD REMOVED & MOC NOTIFIED 95770.
